# SDR R61A2025031700142

- Difficulty date: March 16, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 32,507 hours, 24,832 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM INDICATION AMBER. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED RETURN TO SERVICE TEST.
